# SDR ASAA2018020523459

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141A52204
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L1 DOOR AFT GIRT BAR LATCH FITTING MOUNT.  ACFT GROUNDED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02, AND DWG 141A5220, REV A.
